Hail, Livingston
- When
- May 2, 2:35 PM CST
- Where
- Livingston County, 4 mi WSW of Whitehall
- Measured
- 0.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 30.267, -90.767
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before the first event at May 2, 2:35 AM CST, 12 hours earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW ORLEANS LA 335 AM CDT TUE MAY 2 2006 .DISCUSSION...HIGH PRESSURE AT THE SURFACE CONTINUES TO MOVE INTO THE EASTERN GULF THIS MORNING. THE HIGH IS NOT EXPECTED TO SHIFT MUCH FOR THE REMAINING WORK WEEK THEREBY PROVIDING RELATIVELY WARM AND TRANQUIL CONDITIONS FOR THE AREA. IN THE SHORT TERM...PATCHY FOG IS LIKELY THIS MORNING AND AGAIN WED MORNING WITH SOUTHERLY FLOW BECOMING ENTRENCHED ACROSS THE AREA. IN ADDITION...A WEAK PASSING WAVE ALOFT MAY PROVIDE A SLIGHT CHANCE OF RAIN FOR THE EASTERN HALF OF THE OUTLOOK AREA TODAY WHERE MOISTURE FLOW MAY BE SLIGHTLY BETTER. DRY CONDITIONS THEN LOOK TO PREVAIL INTO FRI BEFORE THE SURFACE HIGH MOVES OFF TOWARD THEATLANTICC BASIN WHILE THE WEAK RIDGE PATTERN ALOFT FLATTENS. BOTH THE GFS AND SUBSEQUENT ECMWF STILL INDICATE THE NEXT FRONT MOVING INTO THE REGION FRI ALTHOUGH THE ASSOCIATED UPPER TROUGH NOW LOOKS TO SHEAR FURTHER TOWARD THE NORTH THAN PREVIOUSLY INDICATED. THIS MAY HAVE THE FRONT ACTUALLY SLOWING AND POTENTIALLY STALLING ACROSS THE GULF COAST REGION THIS WEEKEND IF THIS SCENARIO HOLDS. WILL THEREFORE HAVE A CHANCE FOR RAIN AND THUNDER EXTENDING THROUGH THE WEEKEND PERIOD BEFORE THE BOUNDARY FINALLY WEAKENS. && .PRELIMINARY POINT TEMPS/POPS... MCB 85 64 85 65 / 10 10 10 10 BTR 86 65 86 66 / 10 10 10 10 MSY 85 68 86 68 / 10 10 10 10 GPT 81 67 82 67 / 10 10 10 10 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...NONE. GM...NONE. MS...NONE. GM...NONE. && 09
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1138 AM CDT TUE MAY 2 2006 LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-031200- POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-TANGIPAHOA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL- PEARL RIVER-HANCOCK-HARRISON-JACKSON- 1138 AM CDT TUE MAY 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT PATCHY FOG IS EXPECTED TO DEVELOP AFTER MIDNIGHT ACROSS SOUTH MISSISSIPPI AND SOUTHEAST LOUISIANA. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PATCHY DENSE FOG IS AGAIN EXPECTED WEDNESDAY MORNING AND THURSDAY MORNING MAINLY ACROSS PARTS OF SOUTH MISSISSIPPI AND SOUTHEAST LOUISIANA. SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SUNDAY. SEVERE THUNDERSTORMS THOUGH ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT REQUESTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Louisiana in 2006Every state in 2006This day in weather historyWarnings in Louisiana, May 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5510617.